I was on this medication, but is was making me nauseous for a few days after taking it, so was it good to stop taking, I've made a follow up with rheumy & Primary doc, but takes so long to get an appointment.? Please let me know what your feeling is about this. Thank you
I agree with all the above take with food
I had nausea for the first month or so that I took Methotrexate, but my doc advised me to stick with it and my body adjusted well, I took tablets once per week for over a year with no problems. It helped me a lot to take it with food, and to take it at night before going to bed, since the onset of my nausea was usually a couple of hours after taking the pills. I would stick with it and see if it subsides in a few weeks. If not, you could switch to an injection, since that bypasses your stomach altogether. I take it by injection now because I was having absorption issues, and I have not experienced any side effects this way.
Please, whatever you do, do not stop your medication cold turkey, because it can set you back and cause more severe pain. Ease get a hold of your doctor ASAP, to see what can be done.
I had the same issue with oral and higher dose injectable methotrexate. I was able to arrange a call with my doctor via email and decrease it and have it accompanied with a different medication. I know it's too late now, but you should find out the best way to contact your doctor should you have any issues in the future. I had stopped taking my methotrexate as frequent as ordered and I suffered with additional flares.
We never share your personal information with anyone.